# SDR ASAA2015112714045

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 69,108 hours, 45,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579513
- Condition: Cracked
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CRACKED AT BS 727F +1 AT S21R.  ACFT GROUNDED. CUTOUT AND REPAIRED DAMAGE TO FUSELAGE SKIN AT BS 727F+1 AND STR 21R IAW SRM 53-00-01, REP 31.  THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 66,000 FLT CYCLES REFER TO OPERATORS REPAIR ASSESSMENT PROGRAM FOR METHODS AND INTERVALS.
